# SDR CA990907082

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Engine: Pwa R2800*
- Propeller: Hamstd 43E60
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 327626
- Condition: Cracked
- Location: Nr 4
- Part time: 100 hours
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

(CAN) NR 4 CYLINDER CRACKED AT EXHAUST VALVE.
